MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 6-9 GH TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA PS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 6-9 GH TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).E1 - establishment name - (b)(6).G2 - report source - foreign: event occurred in canada the complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
 
Event or Problem Description
It was reported the articular surface provisional fractured during use.The procedure was able to be completed without further complication.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 - component code - proposed code is mechanical (g04) - provisional top.The product could not be evaluated and the reported event was not confirmed.The device history records could not be reviewed as the lot number associated with the reported event is unknown.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4, d9, g3, g6, h2, h3, h4, h6, h10.The complaint sample was returned and visual examination of the product identified that it was fractured on the medial side of the post and showed signs of repeated use (nicked/gouged).The device history records were reviewed and no discrepancies were identified.The root cause remains unchanged at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 6-9 GH TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18266090
Report Number0001822565-2023-03354
Device Sequence Number7840507
Product Code JWH
UDI-Device Identifier00889024238848
UDI-Public(01)00889024238848(10)63652736
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42517400910
Device Lot Number63652736
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer01/25/2024
02/20/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/26/2024
03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose